×

zbMATH — the first resource for mathematics

Remarques sur les problémes comportant des inéquations différentielles globales. (French) Zbl 0213.25302
Bull. Soc. Math. Fr. 87, 455-461 (1959); Colloq. Int. Centre Natl. Rech. Sci. 89, 455-461 (1960).

MSC:
58A20 Jets in global analysis
58A17 Pfaffian systems
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] DOLD (A.) und THOM (R.) . Quasifaserungen und unendliche symmetrische Produkte (Ann. Math., t. 67, 1958 , p. 239-281). MR 20 #3542 | Zbl 0091.37102 · Zbl 0091.37102 · doi:10.2307/1970005
[2] EHRESMANN (Charles) . Extension du calcul des jets aux jets non holonomes (C. R. Acad. Sc., t. 239, 1954 , p. 1762-1764). MR 16,625f | Zbl 0057.15603 · Zbl 0057.15603
[3] THOM (RENÉ) . Les singularités des applications différentiables (Ann. Inst. Fourier, Grenoble, t. 6, 1955-1956 , p. 43-87). Numdam | MR 19,310a | Zbl 0075.32104 · Zbl 0075.32104 · doi:10.5802/aif.60 · numdam:AIF_1956__6__43_0 · eudml:73727
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.